MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC Ivenix, Inc.; LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil

FRESENIUS KABI USA, LLC Ivenix, Inc.; LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil
Model Number SET-0014-1
Medical Device Problem Codes No Apparent Adverse Event (3189); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
Ivenix, Inc.
Common Device Name
LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
Fresenius Kabi LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047--893
MDR Report Key50695344
Report Number3014732157-2026-03824
Device Sequence Number9595876
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA25G10161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown